zbMATH — the first resource for mathematics

Necessary and sufficient conditions for optimal control of quasilinear partial differential systems. (English) Zbl 0518.49016

49K20 Optimality conditions for problems involving partial differential equations
35C15 Integral representations of solutions to PDEs
35G20 Nonlinear higher-order PDEs
93C20 Control/observation systems governed by partial differential equations
Full Text: DOI
[1] Arrow, K. J., andKurz, M.,Public Investment, the Rate of Return, and Optimal Fiscal Policy, Johns Hopkins Press, Baltimore, Maryland, 1970.
[2] Mangasarian, O. L.,Sufficient Conditions for the Optimal Control of Nonlinear Systems, SIAM Journal on Control and Optimization, Vol. 4, pp. 139-152, 1966. · Zbl 0154.10401 · doi:10.1137/0304013
[3] Sethi, S. P.,Sufficient Conditions for the Optimal Control of a Class of Systems with Continuous Lags, Journal of Optimization Theory and Applications, Vol. 13, pp. 545-552, 1974. · Zbl 0261.49025 · doi:10.1007/BF00933044
[4] Butkovskiy, G.,Distributed Control Systems, American Elsevier, New York, New York, 1969. · Zbl 0197.42204
[5] Derzko, N. A., Sethi, S. P., andThompson, G. L. Distributed-Parameter Systems Approach to the Optimal Cattle Ranching Problem, Optimal Control Applications and Methods, Vol. 1, pp. 3-10, 1980. · Zbl 0435.49022 · doi:10.1002/oca.4660010103
[6] Bensoussan, A., Nissen, G., andTapiero, C.,Optimum Inventory and Product Quality Control with Deterministic and Stochastic Deterioration: An Application of Distributed-Parameter Control Systems, IEEE Transactions on Automatic Control, Vol. AC-20, pp. 407-412, 1975. · Zbl 0301.93072 · doi:10.1109/TAC.1975.1100980
[7] Gaimon, C., andThompson, G. L.,A Model of Cohort Personnel Planning, Carnegie-Mellon University, Working Paper, 1981.
[8] Seidman, T. I., Sethi, S. P., andDerzko, N. A.,Dynamics and Optimization of a Sales-Advertising Model with Population Migration, University of Toronto, Working Paper, 1982.
[9] Whitney, H.,Geometric Integration Theory, Princeton University Press, Princeton, New Jersey, 1957. · Zbl 0083.28204
[10] Aronszajn, N., andMilgram, A. N.,Differential Operators on Riemannian Manifolds, Rendiconti del Circolo Matematico di Palermo, Vol. 11, pp. 266-325, 1953. · Zbl 0053.06502 · doi:10.1007/BF02843708
[11] Lions, J. L.,Contrôle Optimal de Systèmes Gouvernés par des Equations aux Derivées Partielles, Dunod Gauthier-Villars, Paris, France, 1968.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.